advertisement
Question
Posted by: ST | 2011/05/24

Help

I gave birth on 23 March 2011,About 4 weeks after I stoped bleeding. on 3 May 2011 I got my Depo injection. On 17 May 2011 I started menstuating and there is no sign of it stopping. What can be the reason that it is only getting stronger and not stopping? Help!!!!!!!!!!!

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

ST

It is important to consult a gynaecologist for an examination. Your excessive bleeding could be due to the contraceptive injection but a clear diagnosis will have to be made. Excessive bleeding can cause an iron deficiency anemia and it is therefore, important to stop your abnormal bleeding.

Regards




Dr Anrich

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement